de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Noise-induced drift in stochastic differential equations with arbitrary friction and diffusion in the Smoluchowski-Kramers limit

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons76233

Volpe,  G.
Max Planck Fellow Group Soft Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Hottovy, S., Volpe, G., & Wehr, J. (2012). Noise-induced drift in stochastic differential equations with arbitrary friction and diffusion in the Smoluchowski-Kramers limit. Journal of Statistical Physics, 146, 762-773. doi:10.1007/s10955-012-0418-9.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-4B3C-9
Abstract
There is no abstract available